MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
After informed consent was obtained, the patient was brought into the cardiac catheterization laboratory and prepped and draped in the usual sterile fashion.Coronary angiography was initially performed.Findings include a type iii lad.There is what appears to be a 60-70% lesion in the lad with dpr showing that this was significant.The team decided to proceed with intervention of the mid lad.When it was time for the synergy xd to be used, device was removed from the packaging and it was found to be defective with the end of shaft broken.The device was never inside the patient.This was replaced by another similar device and the procedure was completed without any further incident.No patient harm.Manufacturer response for coronary drug-eluting stent, synergy¿ xd (per site reporter.) device given to field representative.

Brand Name
SYNERGY¿ XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key16785070
Report Number16785070
Device Sequence Number5678940
Product Code NIQ
UDI-Device Identifier08714729980971
UDI-Public(01)08714729980971(17)240703(10)29764058
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
Report Date (Section F) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH7493941820300
Device Catalogue NumberH7493941820300
Device Lot Number29764058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight68 KG
Patient RaceWhite
Date Report Sent to FDA04/18/2023